MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,MCOL MG,3.7MM,11.5MML; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,MCOL MG,3.7MM,11.5MML; DENTAL IMPLANT
Catalog Number TSVMB11
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reports when placing the implant at tooth site 36, a damage to the connection was detected and, when trying to remove it, it was difficult to disengage the extractor.They had to drill around the implant to finally remove it.Another implant was placed during the same procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie received one (1) tsvmb11, (imp,tsv,mcol mg,3.7mm,11.5mml) for evaluation.Visual evaluation and a functional test were performed, the implant has signs of use.Damage to the implant was identified.The implants drive feature and internal threads are damaged from use.Dhr review was completed for the subject lot number 1297262.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1297262 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed during seating.Therefore, based on the available information, a device malfunction did occur.The implants drive feature and internal threads were damaged from use.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,3.7MM,11.5MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24726903
Report Number0001038806-2026-01685
Device Sequence Number9269725
Product Code DZE
UDI-Device Identifier00889024019737
UDI-Public(01)00889024019737(17)300324(10)1297262
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVMB11
Device Lot Number1297262
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic